| Catalog Number |
383596 |
| Medical Device Problem Codes |
Leak/Splash (1354); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported by a customer that the clear plastic cap (vent plug) is either disconnected or missing from the packaging and resulted in a lot of blood leakage and exposure during use.The clear plastic cap (vent plug) is either disconnected or missing from the packaging.The affected lot number is 5338239.I¿ve attached a few photos for your reference.This issue has, in some cases, resulted in a lot of blood leakage and exposure during use, which is obviously a concern.